Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1586 Publications


2016 | Conference Paper | LibreCat-ID: 54340
K. Hesse, “Neugestaltung der ‘Höheren Mathematik A, B und C für Elektrotechniker’ -- Nutzung der Lehrmaterialien durch Studierende,” in Hanse-Kolloquium zur Hochschuldidaktik der Mathematik 2015: Beiträge zum gleichnamigen Symposium am 13. & 14. November 2015 an der Universität zu Lübeck (Hochschulschriften zur Mathematik-Didaktik) , 2016, pp. 86–102.
LibreCat
 

2016 | Journal Article | LibreCat-ID: 55281
J. Steuding and M. Technau, “The least prime number in a Beatty sequence,” J. Number Theory, vol. 169, pp. 144–159, 2016, doi: 10.1016/j.jnt.2016.05.022.
LibreCat | DOI
 

2016 | Book | LibreCat-ID: 51489
J. Hilgert, Mathematische Strukturen. Springer Spektrum, 2016.
LibreCat | Download (ext.)
 

2016 | Book Chapter | LibreCat-ID: 8558
C. Colberg, M. Schürmann, R. Biehler, R. K. Hochmuth, N. Schaper, and M. Liebendörfer, “Projekt WiGeMath: Wirkung und Gelingensbedingungen von Unterstützungsmaßnahmen für mathematikbezogenes Lernen in der Studieneingangsphase,” in Working Paper Studieneingangsphase Perspektiven aus der Begleitforschung zum Qualitätspakt Lehre, A. Hanft, F. Bischoff, and B. Prang, Eds. Oldenburg: Carl von Ossietzky Universität Oldenburg, 2016, pp. 19–22.
LibreCat
 

2016 | Conference Paper | LibreCat-ID: 8562
C. Colberg, R. Biehler, R. Hochmuth, N. Schaper, M. Liebendörfer, and M. Schürmann, “Wirkung und Gelingensbedingungen von Unterstützungsmaßnahmen für mathematikbezogenes Lernen in der Studieneingangsphase,” in Beiträge zum Mathematikunterricht 2016, 2016, pp. 213–216, doi: http://dx.doi.org/10.17877/DE290R-17376.
LibreCat | DOI
 

2016 | Journal Article | LibreCat-ID: 38032
M. Rösler and M. Voit, “Integral representation and sharp asymptotic results for some Heckman-Opdam hypergeometric functions of type BC,” Transactions of the American Mathematical Society, vol. 368, no. 8, pp. 6005–6032, 2016, doi: 10.48550/ARXIV.1402.5793.
LibreCat | DOI
 

2016 | Journal Article | LibreCat-ID: 37663
M. Rösler and M. Voit, “A multivariate version of the disk convolution,” Journal of Mathematical Analysis and Applications, vol. 435, no. 1, pp. 701–717, 2016, doi: 10.1016/j.jmaa.2015.10.062.
LibreCat | DOI
 

2016 | Journal Article | LibreCat-ID: 40066
R. Bañuelos, K. Bogdan, and T. Luks, “Hardy–Stein identities and square functions for semigroups,” Journal of the London Mathematical Society, vol. 94, no. 2, pp. 462–478, 2016, doi: 10.1112/jlms/jdw042.
LibreCat | DOI
 

2016 | Journal Article | LibreCat-ID: 34844
J. Klüners and F. Nicolae, “Are number fields determined by Artin L-functions?,” Journal of Number Theory, vol. 167, pp. 161–168, 2016, doi: 10.1016/j.jnt.2016.03.023.
LibreCat | DOI | arXiv
 

2016 | Journal Article | LibreCat-ID: 42792
M. Kirschmer and D. Lorch, “Ternary quadratic forms over number fields with small class number,” Journal of Number Theory, vol. 161, pp. 343–361, 2016, doi: 10.1016/j.jnt.2014.11.001.
LibreCat | DOI
 

2016 | Misc | LibreCat-ID: 43454
M. Kirschmer, Definite quadratic and hermitian forms with small class number (Habilitation). RWTH Aachen University, 2016.
LibreCat
 

2016 | Journal Article | LibreCat-ID: 44339
I. Burban and W. Gnedin, “Cohen-Macaulay modules over some non-reduced curve singularities,” Journal of Pure and Applied Algebra, vol. 220, no. 12, pp. 3777–3815, 2016.
LibreCat
 

2016 | Conference Abstract | LibreCat-ID: 45332
J. Schönherr and S. Schukajlow, “Are mathematical problems boring? Boredom while solving problems with and without a connection to reality from students’ and pre-service teachers’ perspectives,” in Proceedings of the 40th Conference of the International Group for the Psychology of Mathematics Education, 2016, vol. 4, pp. 131–138.
LibreCat
 

2016 | Journal Article | LibreCat-ID: 56893
R. Biehler and R. Hochmuth, “Oberwolfach Papers on Mathematics in Undergraduate Study Programs: Challenges for Research,” International Journal of Research in Undergraduate Mathematics Education, vol. 3, no. 1, pp. 1–7, 2016, doi: 10.1007/s40753-016-0049-7.
LibreCat | DOI | Download (ext.)
 

2016 | Journal Article | LibreCat-ID: 56973
R. Biehler and W. Blum, “Didaktisch orientierte Rekonstruktion von Mathematik als Basis von Schulmathematik und Lehrerbildung – Editorial,” Journal für Mathematik-Didaktik, vol. 37, no. 1, pp. 1–4, 2016, doi: 10.1007/s13138-016-0101-9.
LibreCat | DOI | Download (ext.)
 

2016 | Journal Article | LibreCat-ID: 56977
R. Biehler and L. Kempen, “Didaktisch orientierte Beweiskonzepte – Eine Analyse zur mathematikdidaktischen Ideenentwicklung,” Journal für Mathematik-Didaktik, vol. 37, no. 1, pp. 141–179, 2016, doi: 10.1007/s13138-016-0097-1.
LibreCat | DOI | Download (ext.)
 

2016 | Journal Article | LibreCat-ID: 56974
R. Biehler, D. Frischemeier, and S. Podworny, “Stochastische Simulationen mit TinkerPlots–Von einfachen Zufallsexperimenten zum informellen Hypothesentesten,” Stochastik in der Schule, vol. 36, no. 1, pp. 22–27, 2016.
LibreCat
 

2016 | Conference Paper | LibreCat-ID: 56972
R. Biehler, “Professional development for teaching probability and inference statistics with digital tools at upper secondary level,” presented at the 13 th International Congress on Mathematical Education (ICME 13), Hamburg, 2016.
LibreCat | Download (ext.)
 

2016 | Journal Article | LibreCat-ID: 56976
R. Biehler et al., “Research in University Mathematics Education. The khdm,” EMS Newsletters December 2016, pp. 49–50, 2016.
LibreCat
 

2016 | Journal Article | LibreCat-ID: 56971
R. Biehler and D. Frischemeier, “Randomisierungstests mit TinkerPlots,” Stochastik in der Schule, vol. 36, no. 3, pp. 9–15, 2016.
LibreCat
 

Filters and Search Terms

department=10

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed